MathSciNet Relay Station
MathSciNet bibliographic data
MR799254 14C35 (18F25 19D10)
Swan, Richard G. $K$-theory of quadric hypersurfaces. Ann. of Math. (2) 122 (1985), no. 1, 113–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement